Free Access
Volume 21, Number 2, April-June 2015
Page(s) 442 - 464
Published online 09 March 2015
  1. A. Alla and M. Falcone, An adaptive POD approximation method for the control of advection-diffusion equations. Control and Optimization with PDE Constraints. Edited by C. Kunisch, K. von Winckel, G. Bredies, K. Clason. In vol. 164 of Int. Ser. Numer. Math. Springer (2013). [Google Scholar]
  2. A. Altarovici, O. Bokanowski and H. Zidani, A general Hamilton−Jacobi framework for non-linear state-constrained control problems. ESAIM: COCV 19 (2013) 337–357. [CrossRef] [EDP Sciences] [Google Scholar]
  3. H.T. Banks and K. Kunisch, The linear regulator problem for parabolic systems. SIAM J. Control. Optim. 22 (1984) 499–515. [Google Scholar]
  4. E. Bänsch and P. Benner, Stabilization of incompressible flow problems by Riccati-based feedback. Constrained Optimization and Optimal Control for Partial Differential Equations. Edited by G. Leugering, S. Engell, A. Griewank, M. Hinze, R. Rannacher, V. Schulz, M. Ulbrich and S. Ulbrich. Birkhäuser (2012) 5–20. [Google Scholar]
  5. V. Barbu, S.S. Rodrigues and A. Shirikyan, Internal exponential stabilization to a nonstationary solution for 3d Navier–Stokes equation, SIAM J. Control Optim. 49 (2011) 1454–1478. [CrossRef] [MathSciNet] [Google Scholar]
  6. M. Bardi and I. Capuzzo-Dolcetta, Optimal Control and Viscosity Solutions of Hamilton−Jacobi-Bellman Equations. Birkhäuser, Boston (2008). [Google Scholar]
  7. O. Bokanowski, Y. Cheng and C.-W. Shu, A discontinuous Galerkin scheme for front propagation with obstacles. Numer. Math. (2013) 1–31. [Google Scholar]
  8. O. Bokanowski, E. Cristiani and H. Zidani, An efficient data structure and accurate scheme to solve front propagation problems. J. Sci. Comput. 42 (2010) 251–273. [CrossRef] [Google Scholar]
  9. O. Bokanowski, A. Desilles and H. Zidani, ROC-HJ-Solver. A C++ library for solving HJ equations (2013). [Google Scholar]
  10. O. Bokanowski, N. Forcadel and H. Zidani, A general Hamilton-Jacobi framework for non-linear state constrained control problems. SIAM J. Control Optim. 48 (2010) 4292–4316. [CrossRef] [MathSciNet] [Google Scholar]
  11. O. Bokanowski, J. Garcke, M. Griebel and I. Klompmaker, An adaptive sparse grid semi-Lagrangian scheme for first order Hamilton-Jacobi Bellman Equations. J. Sci. Comput. 55 (2012) 575–605. [CrossRef] [Google Scholar]
  12. O. Bokanowski, N. Megdich and H. Zidani, Convergence of a non-monotone scheme for Hamilton−Jacobi-Bellman equations with discontinuous initial data. Numer. Math. 115 (2010) 1–44. [CrossRef] [MathSciNet] [Google Scholar]
  13. J.-M. Buchot, L. Thevenet and J.P. Raymond, Nonlinear feedback stabilization of a two dimensional Burgers equation. ESAIM: COCV 16 (2010) 929–955. [CrossRef] [EDP Sciences] [Google Scholar]
  14. C. Canuto, M.Y. Hussaini., A. Quarteroni and T.A. Zang, Spectral Methods: Evolution to Complex Geometries and Applications to Fluid Dynamics. Scientific Computation. Springer-Verlag, Berlin, Heidelberg (2007). [Google Scholar]
  15. M. Falcone and R. Ferreti, Semi-Lagrangian Approximation Schemes for Linear and Hamilton−Jacobi Equations. Appl. Math. Society for Industrial and Applied Mathematics (2014). [Google Scholar]
  16. R. Ferretti, Internal approximation schemes for optimal control problems in Hilbert spaces J. Math. Systems 7 (1997) 1–25. [Google Scholar]
  17. L. Gaudio and A. Quarteroni, Spectral element discretization of optimal control problems. Spectral and High Order Methods for Partial Differential Equations. Edited by J.S. Hesthaven and E.M. Rønquist. In vol. 76 of Lect. Notes in Comput. Sci. Engrg. Springer Berlin Heidelberg (2011) 393–401. [Google Scholar]
  18. M. Gerdts, G. Greif and H.J. Pesch, Numerical optimal control of the wave equation: Optimal boundary control of a string to rest in finite time. Math. Comput. Simul. 79 (2008) 1020–1032. [CrossRef] [Google Scholar]
  19. J.S. Gibson, An analysis of optimal modal regulation: convergence and stability. SIAM J. Control. Optim. 19 (1981) 686–707. [CrossRef] [MathSciNet] [Google Scholar]
  20. J.S. Gibson, A numerical algorithm for optimal feedback gains in high dimensional linear quadratic regulator problems. SIAM J. Control Optim. 29 (1991) 499–515. [CrossRef] [MathSciNet] [Google Scholar]
  21. S. Gombao and J.-P. Raymond, Hamilton−Jacobi equations for control problems of parabolic equations. ESAIM: COCV 12 (2006) 311–349. [CrossRef] [EDP Sciences] [Google Scholar]
  22. D. Gottlieb and S.A. Orszag, Numerical Analysis of Spectral Methods: Theory and Applications. Capital City Press, Montpelier, Vermont, USA (1991). [Google Scholar]
  23. M. Gugat and G. Leugering, L-norm minimal control of the wave equation: on the weakness of the bang-bang principle. ESAIM: COCV 14 (2008) 254–283. [CrossRef] [EDP Sciences] [MathSciNet] [Google Scholar]
  24. E. Hernández, D. Kalise and E. Otárola, Numerical approximation of the LQR problem in a strongly damped wave equation. Comput. Optim. Appl. 47 (2010) 161–178. [CrossRef] [Google Scholar]
  25. E. Hernández, D. Kalise and E. Otárola, A locking-free scheme for the LQR control of a Timoshenko beam. Comput. Appl. Math. 235 (2011) 1383–1393. [CrossRef] [MathSciNet] [Google Scholar]
  26. H. Ishii, Uniqueness of unbounded viscosity solution of Hamilton−Jacobi equations. Indiana Univ. Math. J. 33 (1984) 721–748. [CrossRef] [MathSciNet] [Google Scholar]
  27. K. Ito, On the regularity of solutions of an operator Riccati equation arising in linear quadratic optimal control problems for hereditary differential systems. J. Math. Anal. Appl. 140 (1989) 396–406. [CrossRef] [Google Scholar]
  28. M. Jensen and I. Smears, On the convergence of finite element methods for Hamilton–Jacobi–Bellman Equations. SIAM J. Numer. Anal. 51 (2013) 137–162. [CrossRef] [Google Scholar]
  29. A. Kröner and K. Kunisch, A minimum effort optimal control problem for the wave equation. Comput. Optim. Appl. 57 (2014) 241–270. [CrossRef] [Google Scholar]
  30. A. Kröner, K. Kunisch and B. Vexler, Semi-smooth Newton methods for optimal control of the wave equation with control constraints. SIAM J. Control Optim. 49 (2011) 830–858. [CrossRef] [MathSciNet] [Google Scholar]
  31. K. Kunisch, S. Volkwein and L. Xie, HJB-POD based feedback design for the optimal control of evolution problems. SIAM J. Appl. Dyn. Systems 4 (2004) 701–722. [CrossRef] [Google Scholar]
  32. K. Kunisch and D. Wachsmuth, On time optimal control of the wave equation, its regularization and optimality system. ESAIM: COCV 19 (2013) 317–336. [CrossRef] [EDP Sciences] [Google Scholar]
  33. K. Kunisch and L. Xie, POD-based feedback control of the Burgers equation by solving the evolutionary HJB equation. Comput. Math. Appl. 49 (2005) 1113–1126. [CrossRef] [Google Scholar]
  34. I. Lasiecka and R. Triggiani, Differential and Algebraic Riccati Equations with Applications to Boundary/Point Control Problems: Continuous Theory and Approximation Theory. In vol. 164. Springer-Verlag (1991) 160. [Google Scholar]
  35. J.-L. Lions and E. Magenes, Non-Homogeneous Boundary Value Problems and Applications. In vol. I. Springer-Verlag, Berlin (1972). [Google Scholar]
  36. V. Mehrmann and H. Xu, Explicit solutions for a Riccati equation from transport theory. SIAM J. Matrix Anal. Appl. 30 (2008) 1339–1357. [CrossRef] [MathSciNet] [Google Scholar]
  37. S. Osher and C.-W. Shu, Essentially nonoscillatory schemes for Hamilton−Jacobi equations. SIAM J. Numer. Anal. 28 (1991) 907–922. [CrossRef] [MathSciNet] [Google Scholar]
  38. A.T. Patera, A spectral element method for fluid dynamics: Laminar flow in a channel expansion. J. Comput. Phys. 54 (1984) 468–488. [CrossRef] [Google Scholar]
  39. J.P. Raymond, Feedback boundary stabilization of the two-dimensional Navier–Stokes equations. SIAM J. Control Optim. 45 (2005) 790–828. [Google Scholar]
  40. J.A. Sethian, Fast marching methods. SIAM Reviews 41 (1999) 119–235. [CrossRef] [MathSciNet] [Google Scholar]
  41. E. Zuazua, Exact controllability for semilinear wave equations in one space dimension. Ann. Inst. Henri Poincaré, Section C 10 (1993) 109–129. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.